American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Richárd Balka, Márton Elekes and András Máthé. Answer to a question of Kolmogorov. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jonas Azzam and Raanan Schul. A quantitative metric differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 1351-1357.
Abstract, references, and article information   
View Article: PDF

[3] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF

[4] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF

[5] Bernd Kirchheim and Paul F.X. Müller. A rough differentiable function. Proc. Amer. Math. Soc. 136 (2008) 3875-3881. MR 2425727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. Bernal-González. Dense-lineability in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 3163-3169. MR 2407080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Kolár. Porous sets that are Haar null, and nowhere approximately differentiable functions. Proc. Amer. Math. Soc. 129 (2001) 1403-1408. MR 1814166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joël Benoist. The size of the Dini subdifferential. Proc. Amer. Math. Soc. 129 (2001) 525-530. MR 1707505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Udayan B. Darji and Michal Morayne. Level sets of a typical $C^n$ function. Proc. Amer. Math. Soc. 127 (1999) 2917-2922. MR 1605944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Borwein and Xianfu Wang. Distinct differentiable functions may share the same Clarke subdifferential at all points. Proc. Amer. Math. Soc. 125 (1997) 807-813. MR 1363449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edson de Faria. Quasisymmetric distortion and rigidity of expanding endomorphisms of $S^1$. Proc. Amer. Math. Soc. 124 (1996) 1949-1957. MR 1307509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jack B. Brown. Intersections of continuous, Lipschitz, H\"older class, and smooth functions . Proc. Amer. Math. Soc. 123 (1995) 1157-1165. MR 1227513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brian R. Hunt. The prevalence of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 122 (1994) 711-717. MR 1260170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maria Gieraltowska-Kedzierska and F. S. Van Vleck. Fr\'echet vs. G\^ateaux differentiability of Lipschitzian functions . Proc. Amer. Math. Soc. 114 (1992) 905-907. MR 1010805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Masayoshi Hata. Differentiable functions which do not satisfy a uniform Lipschitz condition of any order . Proc. Amer. Math. Soc. 111 (1991) 443-450. MR 1045138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Z. Ditzian and V. Totik. Remarks on Besov spaces and best polynomial approximation . Proc. Amer. Math. Soc. 104 (1988) 1059-1066. MR 969047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Ciemnoczołowski and W. Orlicz. Composing functions of bounded $\varphi$-variation . Proc. Amer. Math. Soc. 96 (1986) 431-436. MR 822434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ling Yau Chan. Some properties of asymptotic functions and their applications . Proc. Amer. Math. Soc. 72 (1978) 239-247. MR 507315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edward P. Lotkowski and Richard L. Wheeden. The equivalence of various Lipschitz conditions on the weighted mean oscillation of a function . Proc. Amer. Math. Soc. 61 (1976) 323-328. MR 0427552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Milton Chaika and Daniel Waterman. On the invariance of certain classes of functions under composition . Proc. Amer. Math. Soc. 43 (1974) 345-348. MR 0330367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1